# SDR QXEA2025122900378

- Difficulty date: December 29, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 22,174 hours, 15,033 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Screw
- Condition: Loose
- Location: Buss Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2195. RECIRCULATION  SMOKE DETECTOR FAILED EICAS MESSAGE. RAN QRH FOR MESSAGE. REMOVED FROM SERVICE.  FAULT WAS ACTIVE ON STARTUP F/C 26107300AM2. ON SUBSEQUENT RESTARTS FAULT WAS NOT ACTIVE.  C/W FIM 26-16-00-810-801-A ELECTRICAL CHECKS, NDN. CONTINUED ELECTRICAL CHKS REF W/M 26-10-50, DISCONNECTED & RECONNECTED SMOKE DETECTOR IAW AMM 26-16-01-000/400-801-A FOR ELECTRICAL CHECKS, CONNECTOR P3372 PIN B READ 17 OHMS TO GROUND, THEN READ 'OL' AFTER CYCLING BREAKER. CHECKED CB0240 RECIRCULATION FAN IAW SWPM 20-35-01. FOR REF: DC BUS 2 BAR TO GROUND READ 3 OHMS. FOUND LOOSE SCREW ON BUS BAR SIDE OF CB0240. SECURED THE SCREW & CLOSED CBP IAW SWMP 20-35-01. NOW P3372 PIN B READS 5 OHMS. RECIRC BAY SMOKE DETECTOR OPS CHECK AMM 26-16-01-710-801-A, CHECKS GOOD, DEFECT CLEAR, MTX CTRL NOTIFIED.   RETURNED TO SERVICE. NO PARTS REPLACED.
